# SDR 99UAL900431

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AND ESCAPE PATH LIGHTING IN THE BACK HALF OF THE AIRPLANE ILLUMINATED INTERMITTENTLY.  REPLACED AFT LEFT POWER SUPPLY, OPERATIONAL CHECK GOOD.
